Facebook Pixel
EmpowHER Guest
ask: 

i took postinor 2 in october nd saw my period 4days earlier to d actual date in november,dat same week after i finishd my period,i had sex again and an hour later still took postinor2.a week later,i saw blood for 3days nd den it stopd.

By Anonymous December 10, 2015 - 12:56pm
 
Rate This

M still yet to see my period and i hve done a PT strip test 3times and dey are oll negative.wat shuld i do.m greatly worried.

Add a Comment1 Comments

Guide

Hi Anon,

Thank you for sharing your question with the EmpowHER community.

Postinor 2 has about double the hormones compared to birth control pills. The hormones will cause your menstrual cycle to behave irregularly. It will take a little time for your body to revert back to normal, which is why emergency contraception should only be used in a true emergency because it can be hard on your system.

I hope this helps.
Be well,
~Gillette

December 10, 2015 - 1:18pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!